Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Unpublished Mathematical Tables


Journal: Math. Comp. 8 (1954), 166
DOI: https://doi.org/10.1090/S0025-5718-54-99329-1
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. G. J. Jacobi, Canon Arithmeticus. Berlin, 1839.
  • [1] A. J. C. Cunningham, Binomial Factorisations, v. 1. London 1923, p. 140-141.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-54-99329-1
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society